# SDR TWAA0003802

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 9,619 hours, 1,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202175007
- Condition: Inoperative
- Location: Row 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROW 5 ON LT AND RT SIDES OF THE CABIN.  REPLACED THE LIGHT MODULE AT BOTH LOCATIONS.  CHECK-C 11-5-99 LAX.
